Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hear wooshing sound of heartbeat in ears, get dizzy. Having BP medicine. Could it be blood sugar?

Occasionally, when I stand after being seated (usually in a car) I hear "wooshing" of my heaetbeat in my ears & get dizzy. It happens after I take a few steps away from the car (20-30), not as soon as I stand. I've been dx with hbp & bp meds have helped, but it still happens but with less frequency. What do you think? Cound it be blood sugar because eating usually helps.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You are a Hypertensive and regular treatment.
Regularly monitor your Blood pressure and keep it under control.
The symptoms which you are mentioning are not typical for Diabetes.
You can screen for Diabetes because Hypertensives for prone to develop Diabetes.
This may be something to do with your ear condition also.
Consult an ENT specialist.

Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor